# SDR DXTA2024112101185

- Difficulty date: November 17, 2024
- Submitted: November 21, 2024
- Operation: Air carrier
- Aircraft: N814QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000049
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STARBOARD OVERWING EMERGENCY LIGHT IS INOP.  POWER UP AIRCRAFT AND TURNED EMERGENCY LIGHTS ON . ALL EMERGENCY LIGHTS ILLUMINATED . UNABLE TO DUPLICATE DISCREPANCY . TAPPED ON AROUND LIGHT TO TRY AND DUPLICATE DISCREPANCY . UNABLE TO DUPLICATE CONTACTED MCC AND SPOKE TO SARA . MCC IS OK TO SIGNOFF AND RELEASE . OPS CHECK GOOD.
